MathSciNet Relay Station
MathSciNet bibliographic data
MR1919681 14N05
Ballico, E. Degenerate joins of surfaces in projective spaces. Int. Math. J. 2 (2002), no. 9, 923–929.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement